Melin-Hörmander inequality in a Wiener type pseudo-differential algebra

Frédéric Hérau Département de Mathématiques Institut Galilee, Université Paris 13

TBD mathscidoc:1701.332965

Arkiv for Matematik, 39, (2), 311-338, 1999.9
We prove a Melin-Hörmander inequality for a Banach algebra of pseudo-differential operators whose calculus was developed by Sjöstrand. The main new difficulties in the proof are settled by a stationary phase method tailored to the low-regularity of the symbols.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 388 downloads ] [ 0 comments ]
@inproceedings{frédéric1999melin-hörmander,
  title={Melin-Hörmander inequality in a Wiener type pseudo-differential algebra},
  author={Frédéric Hérau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602429121774},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={311-338},
  year={1999},
}
Frédéric Hérau. Melin-Hörmander inequality in a Wiener type pseudo-differential algebra. 1999. Vol. 39. In Arkiv for Matematik. pp.311-338. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602429121774.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved